# SDR USAASB01040

- Difficulty date: February 7, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 204050101
- Condition: Failed
- Location: Ac Bay
- Part time: 16,462 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SAV - FLT 357 - EN ROUTE FROM MCO-DCA, AT FL330, FLIGHT LOST PRESSURIZATION CONTROL.  CABIN ALTITUDE WARNING HORN SOUNDED AS THE CABIN INDICATOR SHOWED THE CABIN CLIMBING TO 11,000 FT. SEVERAL ATTEMPTS WERE MADE TO CONTROL THE CABIN BUT WERE UNSUCCESSFUL.  CREW DESCENDED THE FLIGHT TO 10,000 FEET AND THEN DIVERTED TO SAV.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND THE OXYGEN MASKS WERE NOT DEPLOYED.  MX ACCOMPLISHED PRESSURIZATION CONTROL SYSTEM OPS CHECK.  OPS TEST GOOD.  PRESSURIZED FUSELAGE TO OVER 6 PSI.  NO LEAKS FOUND AT DOORS IN FUSELAGE.  ACCOMPLISHED PRESSURIZATION CONTROL FUNCTIONAL CHECK PER JOB CARD J321-30-10.  FUNCTIONAL CHECK GOOD WITH ALL PIN VOLTAGES NORMAL.  REPLAC
